Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

An integral equation approach to electromagnetic scattering from arbitrarily shaped junctions between multilayered dielectric planar waveguides

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Nishimura, E. ; Osaka University, Osaka, Japan ; Morita, N. ; Kumagai, N.

An integral equation approach is presented for analyzing electromagnetic scattering of guided modes by arbitrarily shaped abrupt junctions between two-dielectric planar waveguides. The approach is applicable to general multilayered dielectric planar waveguides. The approximate and simple expressions are employed for the Green's functions associated with the integral equations. This makes the present approach feasible to treat those complicated problems which, if the conventional rigorous Green's functions are used, involve formidable numerical calculation.

Published in:

Lightwave Technology, Journal of  (Volume:3 ,  Issue: 4 )